# SDR AALA20101129TUL10

- Difficulty date: November 29, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 700 LEFT BUTTLINES 0 TO 70.5 CRACKED.  REPLACED BEAM PER SRM 53-00-51-2, REPAIR NUMBER 3, WITH AARD 53-30-51-2 REPAIR 2, BY THE COMPLETING OF TASK CARD 53-98-01, STEPS 1 THROUGH 76.
